See Alike in...

Alike App

Browser

Andizee

616d

I have surgery the 10th and the anesthesiologist told me I can't take my stomach meds or any of my meds for that fact for a week. how do I cope with the constant stomach ache or diarrhea and migraines? I have been in bed all day feeling like death.

Top reply
    • Andizee

      611d

      I did my surgeon told me I had to follow whatever the anesthesiologist said so I had to call them back and plead with them and they finally let me start taking it but I couldn't take it the day before or the day of until I got home

    • Andizee

      611d

      I did my surgeon told me I had to follow whatever the anesthesiologist said so I had to call them back and plead with them and they finally let me start taking it but I couldn't take it the day before or the day of until I got home

    • 100Percent_K

      616d

      I’ve had a lap before and was able to take my stomach meds. Double check with your surgeon for sure and see what they say.

    • SlothFan26

      616d

      What meds, specifically?

    • Barrfamily

      616d

      What kind of surgery

      • Andizee

        616d

        @Barrfamily Laparoscopy and DNC

        • Barrfamily

          616d

          @Andizee have had d and c but not the other one

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion